# SDR 2003F00004

- Difficulty date: December 22, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- Aircraft time: 70,784 hours, 18,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 516574
- Part serial: 65629
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION R1 DOOR EXTERIOR EGRESS LIGHT WOULD NOT TEST. MAINTENANCE REMOVED AND REPLACED R1 DOOR POWERPACK IAW MM, OPERATIONAL CHECK GOOD.
